MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC ATRIEVE VASCULAR SNARE KIT 7FR; DEVICE, PERCUTANEOUS RETRIEVAL

ARGON MEDICAL DEVICES, INC ATRIEVE VASCULAR SNARE KIT 7FR; DEVICE, PERCUTANEOUS RETRIEVAL
Model Number 382007045
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
When moving the catheter up and down to catch the wire of afx device, the marker band was detached.It was found that the marker band was inside 8 fr long sheath and then the sheath was removed and the marker was taken out of the body.The kit was exchanged with a new one and the procedure was completed.
 
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A final report will be submitted upon investigation completion.

Brand Name
ATRIEVE VASCULAR SNARE KIT 7FR
Common Device Name
DEVICE, PERCUTANEOUS RETRIEVAL
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key24479646
Report Number0001625425-2026-00944
Device Sequence Number10300826
Product Code MMX
UDI-Device Identifier20886333004014
UDI-Public(01)20886333004014(17290711(10)11581439
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number382007045
Device Lot Number11581439
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown